Alert archive / Michigan / Small Craft Advisories in 2019

Small Craft Advisory 21, NWS Detroit, MI

April 27, 2019

NWS Detroit, MI issued this small craft advisory at Apr 27, 2019, 4:50 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2019, 4:50 AM EDT (08:50 UTC)
Expired
Apr 27, 2019, 10:00 AM EDT
In force
5 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

320 
WHUS73 KDTX 270850
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
450 AM EDT Sat Apr 27 2019

...Gales on Lake Huron...

.Winds continue to gust to 30 to 40 knots across the Lake Huron basin 
as strong cold air advection within northwest flow in the wake of 
exiting low pressure continues. All current Gale Warnings and Small 
Craft Advisories will continue through the morning hours until the 
area of high pressure builds farther east into the region allowing 
winds to relax with the weakening pressure gradient. After a brief 
lull in winds today due to this narrow ridge of high pressure, the 
next low pressure system will track across the northern Ohio Valley 
tonight. Moderate northeast flow will develop with gusts to around 
20 knots tonight into Sunday which will build wave heights along the 
nearshore waters of Lake Huron but currently looks to stay below 
Small Craft Advisory levels. This low will also bring the next round 
of precipitation with rain beginning late this afternoon turning to 
snow overnight over a portion of the region.

LHZ421-422-271400-
/O.NEW.KDTX.GL.W.0022.190427T0850Z-190427T1400Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
450 AM EDT Sat Apr 27 2019

...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

The National Weather Service in Detroit/Pontiac has issued a Gale
Warning which is in effect until 10 AM EDT this morning. 

* WIND AND WAVES: During the Gale Warning, expect sustained 
  winds up to 25 knots from the northwest with gusts up to 30 
  knots. The largest expected significant waves will be 7 feet 
  with a potential maximum wave height of 10 feet. 

* TIMING: The maximum winds are expected around 4 AM EDT 
  Saturday with the largest waves expected around 4 AM EDT 
  Saturday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LHZ361>363-271400-
/O.CON.KDTX.GL.W.0021.000000T0000Z-190427T1400Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
450 AM EDT Sat Apr 27 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WIND AND WAVES: During the Gale Warning, expect sustained 
  winds up to 37 knots from the northwest with gusts up to 43 
  knots. The largest expected significant waves will be 12 feet 
  with a potential maximum wave height of 17 feet. 

* TIMING: The maximum winds are expected around 4 AM EDT 
  Saturday with the largest waves expected around 4 AM EDT 
  Saturday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LHZ462>464-271400-
/O.CON.KDTX.GL.W.0021.000000T0000Z-190427T1400Z/
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
450 AM EDT Sat Apr 27 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WIND AND WAVES: During the Gale Warning, expect sustained 
  winds up to 31 knots from the northwest with gusts up to 37 
  knots. The largest expected significant waves will be 12 feet 
  with a potential maximum wave height of 17 feet. 

* TIMING: The maximum winds are expected around 4 AM EDT 
  Saturday with the largest waves expected around 4 AM EDT 
  Saturday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LEZ444-271400-
/O.NEW.KDTX.SC.Y.0021.190427T0850Z-190427T1400Z/
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
450 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

The National Weather Service in Detroit/Pontiac has issued a
Small Craft Advisory which is in effect until 10 AM EDT this
morning. 

* WIND AND WAVES: During the Small Craft Advisory, expect 
  sustained winds up to 19 knots from the northwest with gusts 
  up to 22 knots. The largest expected significant waves will 
  be 3 feet with a potential maximum wave height of 4 feet. 

* TIMING: The maximum winds are expected around 6 AM EDT 
  Saturday with the largest waves expected around 4 AM EDT 
  Saturday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LCZ460-271400-
/O.CON.KDTX.SC.Y.0020.000000T0000Z-190427T1400Z/
Lake St Clair-
450 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WIND AND WAVES: During the Small Craft Advisory, expect 
  sustained winds up to 20 knots from the northwest with gusts 
  up to 25 knots. The largest expected significant waves will 
  be 3 feet with a potential maximum wave height of 4 feet. 

* TIMING: The maximum winds are expected around 4 AM EDT 
  Saturday with the largest waves expected around 4 AM EDT 
  Saturday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LHZ441>443-271400-
/O.CON.KDTX.SC.Y.0020.000000T0000Z-190427T1400Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
450 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WIND AND WAVES: During the Small Craft Advisory, expect 
  sustained winds up to 28 knots from the northwest with gusts 
  up to 33 knots. The largest expected significant waves will 
  be 9 feet with a potential maximum wave height of 13 feet. 

* TIMING: The maximum winds are expected around 4 AM EDT 
  Saturday with the largest waves expected around 4 AM EDT 
  Saturday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CB
1 follow-up statement
977 
WHUS73 KDTX 271404
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
1004 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORIES FOR LAKE HURON...

.While gusty northwest flow will ease this afternoon, waves will
remain on the high side. Waves will then subside to 2 to 4 feet
this evening before increasing again overnight as northeast flow
ramps up again with gusts to 20 knots or more. These conditions
will hold into Sunday morning as low pressure passes to the south
with both wind and wave conditions then improving during the
afternoon and evening hours.

LHZ421-280215-
/O.EXP.KDTX.GL.W.0022.000000T0000Z-190427T1400Z/
/O.NEW.KDTX.SC.Y.0022.190427T1404Z-190428T1500Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-
1004 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Detroit/Pontiac has issued a
Small Craft Advisory which is in effect until 11 AM EDT Sunday. 

* WIND AND WAVES: During the Small Craft Advisory, expect
  sustained winds up to 18 knots from the north with gusts up to
  25 knots this morning. The largest expected significant waves 
  will be 6 feet with a potential maximum wave height of 8 feet. 

* TIMING: The maximum winds are expected around 5 AM EDT Sunday 
  with the largest waves expected around 10 AM EDT Saturday. 

The Gale Warning is no longer in effect. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LHZ361>363-462>464-271515-
/O.EXP.KDTX.GL.W.0021.000000T0000Z-190427T1400Z/
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond
5NM off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off
shore-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
1004 AM EDT Sat Apr 27 2019

...GALE WARNING HAS EXPIRED...

The Gale Warning is no longer in effect. 

$$

LHZ422-271515-
/O.EXP.KDTX.GL.W.0022.000000T0000Z-190427T1400Z/
Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
1004 AM EDT Sat Apr 27 2019

...GALE WARNING HAS EXPIRED...

The Gale Warning is no longer in effect. 

$$

LHZ441>443-280215-
/O.EXP.KDTX.SC.Y.0020.000000T0000Z-190427T1400Z/
/O.NEW.KDTX.SC.Y.0022.190427T1404Z-190428T1500Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
1004 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

The National Weather Service in Detroit/Pontiac has issued a
Small Craft Advisory which is in effect until 11 AM EDT Sunday. 

* WIND AND WAVES: During the Small Craft Advisory, expect 
  sustained winds up to 19 knots from the northwest with gusts 
  up to 25 knots. The largest expected significant waves will 
  be 8 feet with a potential maximum wave height of 11 feet. 

* TIMING: The maximum winds are expected around 10 AM EDT 
  Saturday with the largest waves expected around 10 AM EDT 
  Saturday. 

Refer to the latest marine forecasts for greater detail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LCZ460-271515-
/O.EXP.KDTX.SC.Y.0020.000000T0000Z-190427T1400Z/
Lake St Clair-
1004 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

The Small Craft Advisory is no longer in effect. 

$$

LEZ444-271515-
/O.EXP.KDTX.SC.Y.0021.000000T0000Z-190427T1400Z/
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
1004 AM EDT Sat Apr 27 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

The Small Craft Advisory is no longer in effect. 

$$

DG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 4:43 AM EDT, 7 minutes earlier.

Area forecast discussion, Apr 27, 4:43 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
443 AM EDT Sat Apr 27 2019

.DISCUSSION...

A real pressure cooker type forecast for later today as a late
season, winter low pressure system is set to track through the
southern Great Lakes region. The consternation centers directly on
the critical thermal profile in the surface to 2000 ft agl layer
amidst what is expected to be a high rate of precipitation. The
temperature details of this environmental profile and timing of
subsequent cold advection in this layer will ultimately determine
the timing of precipitation type changes. There remains low forecast
certainty with regards to the amount of snowfall that will occur
this evening and tonight across Southeast Michigan.

Early today...Clear skies are in place over the majority of
Southeast Michigan with differential geopotential height rises and
narrow surface ridge axis influencing the state. The exception is
the northern Thumb northward through Lake Huron and northern Lower
Michigan where opaque stratocumulus deck is in place. Satellite
presentation suggests cold cyclonic flow the culprit with 875 mb
temperatures of less than 5C a good delineation for the cloud. The
cold low to midlevel air is forecasted to push to the south and east
in quick order which is expected to take the cloud out of the area.
No expectations of this cloud impacting Southeast Michigan. As a
result, expecting full insolation early today which will impact
temperatures. Warm Mos guidance was definitely noted and generally
raised the consensus forecast a degree or two for most of Southeast
Michigan. Highs today are expected top out around 50 degrees for
many areas.

Late afternoon...Steep, saturated isentropic ascent on the 315-319K
equivalent potential temperature surfaces will bring a strong wing
of warm air advection precipitation through portions of southern
Wisconsin and northern Illinois during the midday period, breaking
out over far SW Lower Michigan between 18-21Z. Precipitation will
begin to push into the cwa after 21Z as midlevel theta e ridge
spreads directly across the area. Near surface flow is forecasted to
remain light westerly which supports a fairly rapid onset to
precipitation once column saturation finally hits. There is some dry
air concerns in the lowest 6.0 kft agl, so kept PoPs at likely prior
to 00Z for areas south of I 69.

Early this evening...Survey of countless forecast soundings
concludes that precipitation will begin as rain for all areas.
Forcing for ascent will maximize lower in the column with main
frontal forcing in the 800-600mb layer. This change of the dominant
forcing will occur as the midlevel low pressure center favors the
direct differential cyclonic vorticity advection corridor over the
far southern cwa. Main takeaway from the sounding analysis is that
precipitation changeover relies on a subtle cold advection event in
the lowest 2000 ft agl sometime between 03-06Z. Thats where things
get a little interesting. Went hunting through the averaged
1000-900mb layer plan view progs and identified a couple of items. 1.
Light northwesterly flow will hold on over Southeast Michigan this
afternoon which will provide a land mass modified air mass to the
forecast area. The northern edge of this land modified air mass will
then become a pseudo cold front that will eventually open the door
to cold advection this evening as it is pushed southward. 2.
Upstream, the model data clearly shows an anticyclonically curved
flow trajectory over the cold waters of Lake Superior, down Lake
Michigan into portions of southern Wisconsin/northern Illinois. This
is a dramatically different source region to the underlying air mass
which will provide a much higher wet bulbing potential over WI/IL.
It is the orientation of these low level thermal gradients and
implied advections that then match up to WPC Probabilistic Winter
Precipitation Output that supports substantially higher probabilities
for high impact snow accumulations back to the west.

Forcing for precipitation will be outstanding this evening within
the aforementioned 800-600mb layer. Peak of the precipitation event
will occur in the 00-06Z time window with 700-500mb and 850-700mb
UVVs expected to reach 20 microbars per second. A great frontal
signature is noted in the soundings at 700mb with low static
stability above the front. Given the direct CVA, the potential
certainly exists for some isolated thunder, both with convective
rain or convective snow activity. High amount of column moisture
with 3.75 to 4.0 g/kg available to the lift. Given the ingredients
and high end frontal forcing, the potential exists for high snowfall
rates tonight once precipitation type changes over. Always easy in
these springtime systems to find large aggregation of snow crystals
which leads to 1 inch per hour rates or higher. As for total
snowfall amounts, limitations do exist with warm surface temperatures
this afternoon right up until the evening and the likelihood that a
bulk of qpf will fall in the form of rain. Probably the most
detrimental to snowfall amounts will be a warm and wet ground. This
will compromise crystal structure on the ground and hasten settling.
This definitely appears to be an event where those measuring hourly
overnight will see some impressive snow on elevated/grassy surface,
but those that wait until Sunday morning may feel underwhelmed. The
current forecast will read 2 to 4 inches possible in the higher
elevation of Oakland/Livingston/Macomb/Washtenaw Counties, with 1 to
2 inches both to the north and south of that corridor. Uncertainty
does exist with what impact the snow will have on area roadways. The
guess right now is slushy at daybreak. The most likely negative
impact of this event may very well be low visibilities in falling
snow late this evening and overnight.

There were two trends easily identified in the 27.00Z suite. 1. The
nam came in much higher with QPF. 2. The ECMWF was farther south
with the QPF and much tighter with the QPF axis over Southeast
Michigan. It is important to note the stark difference between the
NAM and ECMWF. Generally viewed the NAM as an outlier overall, but
did incorporate .75 to .80 inches liquid amounts for Lenawee and
Monroe Counties. Given all of the considerations, later timing of
precipitation changeover to snow, lower QPF trend through northern
Metro Detroit, potentially slushy roadways, very low WPC snowfall
probabilities, and a weekend nighttime event, the decision was made
to defer headline decisions to the dayshift.

Stable high pressure will bring full sunshine back to the area on
Sunday. May actually be too low on temperatures, the current
forecast will read highs in the lower 50s.

The reestablishment of zonal flow over the central Great Lakes on
Monday will cause a baroclinic zone to take shape over Southeast
Michigan on Monday. High pressure will be shortlived as troughing
takes hold with warm air advection over the cwa. Warm air advective
processes appear highly efficient with shortwave energy streaming
across the area. There is some question about rain onset with dry
antecedent air in the lowest 5.0 kft agl. Likely PoPs for rain looks
good for Monday afternoon.

An active pattern will then remain in place throughout the week as
the baroclinic zone will remain in close proximity to Southeast
Michigan.  A significant trough complex is forecasted to work slowly
through the region bringing continued rain shower chances both
Wednesday and Thursday.

&&

.MARINE...

Winds continue to gust to 30 to 40 knots across the Lake Huron basin
as strong cold air advection within northwest flow in the wake of
exiting low pressure continues. All current Gale Warnings and Small
Craft Advisories will continue through the morning hours until the
area of high pressure builds farther east into the region allowing
winds to relax with the weakening pressure gradient. After a brief
lull in winds today due to this narrow ridge of high pressure, the
next low pressure system will track across the northern Ohio Valley
tonight. Moderate northeast flow will develop with gusts to around
20 knots tonight into Sunday which will build wave heights along the
nearshore waters of Lake Huron but currently looks to stay below
Small Craft Advisory levels. This low will also bring the next round
of precipitation with rain beginning late this afternoon turning to
snow overnight over a portion of the region.

&&

.HYDROLOGY...

A low pressure system will track east through the Ohio Valley
bringing the next chance of precipitation to the region late this
afternoon through tonight. This precipitation will fall as a
combination of rain and snow with a few inches of accumulating snow
expected in some locations. A liquid equivalent of one half to three
quarters of an inch can be expected with this system from the M-59
corridor south with lighter amounts to the north. In fact,
precipitation totals will likely be rather light, less than one
tenth of an inch, from M-46 north. The location of the heaviest
precipitation will coincide with the area that got hit the hardest
Thursday night so some ponding of water may be possible in low lying
areas and those areas prone to flooding. This rainfall may also lead
to additional rises of area streams and rivers which are already
running high from Thursday nights rain.

&&

.PREV DISCUSSION...
Issued at 1148 PM EDT Fri Apr 26 2019

AVIATION...

Nighttime cooling has led to the development of shallow sfc stable
layer, which has allowed a weakening of the winds from earlier in
the evening. So despite the continued decent west-northwest
gradient, wind gusts will primarily remain at or below 22 knots
early this morning. The gradient will weaken toward daybreak
Saturday, allowing a steady drop in the westerly winds during the
course of the morning. A compact low pressure system will traverse
the Ohio Valley Sat night. This system will spread precipitation
across srn Mi during the later half of the TAF period, mainly south
of FNT. While the lead edge of this will fall as rain, cooling in
the column late Sat evening will transition precip over to snow;
which may be heavy at times.

For DTW...Timing of rain into metro looks to occur between 23Z and
01Z, with a potential change over to wet snow around or shortly
after 03Z.

DTW THRESHOLD PROBABILITIES...

* Moderate in rain changing to snow late Saturday evening.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Advisory until 10 AM EDT this morning for MIZ049.

Lake Huron...Gale Warning until 10 AM EDT this morning for LHZ361>363-421-422-
     462>464.

     Small Craft Advisory until 10 AM EDT this morning for LHZ441>443.

Lake St Clair...Small Craft Advisory until 10 AM EDT this morning for LCZ460.

Michigan waters of Lake Erie...Small Craft Advisory until 10 AM EDT this morning for LEZ444.

&&

DISCUSSION...CB
MARINE.......DRK
HYDROLOGY....DRK
AVIATION.....SC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Apr 26, 3:50 PM EDT, 13 hours before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
350 PM EDT Fri Apr 26 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-270900-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
350 PM EDT Fri Apr 26 2019

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

Strong northwest winds gusting between 40-45 mph through early this
evening.

An isolated thundertorm producing wind gusts to 50 mph remains
possible east of U.S. 23 through 7 PM. Any thunderstorms that
develops will track to the southeast at approximately 40 mph and be
capable of small hail as well..

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A low pressure system will bring the potential for accumulating snow
Saturday night, mainly along and around the M-59 corridor. At this
time, amounts of 2-5 inches are possible. The forecasted snow totals
remain subject to change.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-270900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
350 PM EDT Fri Apr 26 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Small Craft Advisories and Gale Warnings are in effect today and
tonight. Please refer to the latest marine headlines and forecasts
for additional details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisories and Gale Warnings continue into Saturday.
Please refer to the latest marine headlines and forecasts for
additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

sf

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:50 AM EDTGale WarningDTX5 hr
Apr 27, 10:04 AM EDTSmall Craft AdvisoryDTX5 hr
Apr 27, 2:23 PM EDTLakeshore Flood AdvisoryDTXMonroe19 hr
Apr 27, 3:31 PM EDTSmall Craft AdvisoryDTX18 hr

Nearby

Small Craft Advisories in Michigan, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.